# SDR REXA2016080901525

- Difficulty date: August 9, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 19,873 hours, 12,764 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT COCKPIT FLASHLIGHT INOPERATIVE.  R & R THE FLASHLIGHT IAW AMM 25-61-02 OPS CHECKED GOOD.
